# SDR FDKA200704148

- Difficulty date: April 1, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N806LR
- Make and model: Dhav DHC8102
- Aircraft serial: 093
- Aircraft time: 44,112 hours, 50,956 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strut
- Condition: Defective
- Location: Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6144 BWI-JFK (0821 PHX LCL) DOOR WILL NOT CLOSE.  MX REMOVED AND REPLACED DOOR STRUT.
